# SDR AALA2019111549001

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 56,567 hours, 23,503 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 222689
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED T/O AT 125KTS DUE TO FIRST OFFICER AND CAPTAIN AIRSPEED SPLIT. MAINTENANCE TROUBLESHOT AND FOUND FOD (BEES) INSIDE PITOT AND ADM. REMOVED AND REPLACED F/OS ADM IAW AMM 34-21-00 AND 34-21-04. REMOVED AND REPLACED F/OS PITOT PROBE IAW AMM 34-11-01. OPS CHECK AND LEAK CHECK GOOD IAW AMM 34-11-00 AND 34-11-01. (SEE SDR # AALA201911159018)
